# SDR 08FDEA03578

- Difficulty date: August 25, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N51931
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON O/B FWD 311N5193-1 SKIN PANEL HAS CORROSION ON INNER SURFACE.  REMOVED AND REPLACED SKIN PANEL IAW SRM 51-40-02,AND DWG. 311N5002, 311N5108, CATEGORY A  MAJOR REPAIR, NO FOLLOW-UP TRACKING REQUIRED.
